# SDR YENA200589

- Difficulty date: December 23, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N546JB
- Make and model: Airbus A320-232
- Aircraft serial: 1827
- Aircraft time: 13,991 hours, 5,026 cycles
- Engine: Iae V2527A5
- Engine time: 13,991 hours, 5,026 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: AC69924
- Part serial: EGE009
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 13,991 hours, 5,026 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF EN ROUTE TO LGB EXPERIENCED NR 1 ENGINE STALL WITH FULL RECOVERY.  A/C AT 11,000 FEET AND 300 KTS.  RETURNED TO JFK.  PERFORMED TSM TASK 71-00-810-808.  CHECKED 7A, 7B, 7C BLEED VALVE AND SOLENOID REF AMM 75-32-52.  FOUND 7B VALVE FAILED.  REPLACED BLEED VALVE 7B REF AMM 75-32-52.  OPS CHECK OK.  PERFORMED VSV LUBE REF AMM 75-32-42.  CHECKED 2.5 BLEED ACT 4021KS LVDT AND TORQUE MOTOR AND CHAN A & B.  REF TSM 75-30-00-810-856 CKS OK.  BOROSCOPE PERFORMED NO FINDINGS.  PERFORMED HIGH POWER ASSURANCE TEST AS PER AMM 71-00-00.  OPS CHECK OK.
